Bristol Meyers has a program. Type their name into your browser and go to their web site. Then look in the lower left hand corner for help with Plavix. For free or reduced price drugs you can always go to the manufacturers web site for info. Hope you qualify. You do not have to pay for the paperwork. Go directly to the manufacturer for help any time you need meds. Should you have a rare disorder, go to National Organization for Rare Disorders for help with your meds.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi I am a 67yo female and have struggled with depression on & off for many years avoiding prescription antidepress but prefer a natural solution like SAMe. But since I had a stent put in last June my depression has worstened somewhat and now I have anxiety which is bad. I take CoPlavix and wondered if it would be ok to take Tryptophan as I have read how it helps with mood, sleep etc and feel it could help me, L Theanine helps but can I take Tryptopham together with blood thinners? I also have short term memory loss. I also take L Carnitine Co Q10, Krill, Vitamins eat a good diet, weigh 54Kilo. My calcium tabs contain K1, but K2 is the ingred. that prevents calcium going into your arteries isnt it? Regards, Jan
I am 64 years old , had by pass surgery , high blood pressure , high cholesterol , over weight . I am on Plavix , can t take aspirin and have arthritis . For some time now I get dizzy when stand up , turning head to fast . But lately I have started to feel like I would pas out and knees and arm felt like they was going to give out ... When this occurred , checked blood sugar , 115 , blood pressure was 140/70, pulse 63 . Don t know if Vertigo , medication or something wrong .. All my medication says can cause dizziness .. Don t know what to do ...
I am sechdule for a endoscopy and colonscopy on June 24,I have a-fib heart and on Plavix,metoprolol succinate,amlodipine besylate,nexium.I have been told to stop takeing the Plavix 10 days before the procedure.i asked how this would effect my risk of stroke,the answer is ,I should be allright.I do not like this answer,Is the same as I bought a lottery ticket,so I should win.MY oldest brother had a strok on the operating table at 51,my other brother has had a- fib sence he was born,so what are my risk,I am 69 years old now,I am dealing with the VA and no I do not trust them,
I had ct scan of abdominal aorta and iliobilatral femeral cutoff to view the arteries and legs of veins.they were unable to visalize the popeteal artery .the machine was broken and didn t tell ,e to hold my breath as I was told it would do.plus my...
My fingers have been swelling for years, I have had masectomy, melanoma ,squamous. Now my fingers started tingling about 1.5 weeks ago. Now my legs tingle sometimes, usually when I'm going to bathroom. My arms are starting to tingle a bit. I have...
Occlusive peripheral arterial disease in the subclavian artery in the left arm. Could you please give me more information. The blockage has been found at the begining of the artery leading into the arm. Can this condition cause headaches and blurred vision. What is the best treatment for this condition.
What are possible causes for repeated lblockages with peripheral artery disease? My mother had bypass surgery (with synthetic replacement materials) and within 3 months more blockages. Repeat procedure with different materials (not natural), blood thinners, and she just found out she has blockages again in the same area. What could be the cause?
My husband has had cramping of one leg for many years but now both when walking up hills, he now has one leg smaller. His father had Peripheral Vascular Disease and had one leg amputated. My husband smokes about twenty per day. His diet is good eating nuts and vegetables every night.
hi doctor, my father 67 years old and diabetic since 20 years, now his right leg two toes have been amputated due to infection. after amputation we found that he is suffering with PVD (Peripheral Vascular Disease) and has blockage in right leg. 20% blood flow is there for his right foot. his surgical wound still not cured. Every day we are dressing his wound. what is best method to treat his wound?